# SDR ABXA20221017115

- Difficulty date: October 17, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767
- Aircraft serial: 22566
- Aircraft time: 92,917 hours, 27,258 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO LIGHT OFF LEFT ENGINE WITH TWO ATTEMPTS. AIRCRAFT BACK TO BLOCK AND GROUNDED BT MAINTENANCE. MAINTENANCE STARTED L/H ENGINE IAW B767 AMM 71-00-00. LIGHT OFF ON FIRST ATTEMPT W/ BOTH IGNITORS SELECTED. AIRCRAFT RETURNED TO SERVICE.
